About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 768658, 7 pages
http://dx.doi.org/10.1155/2013/768658
Research Article

Energy Efficiency of a Greenhouse for the Conservation of Forestry Biodiversity

1DAFNE, University of Tuscia, Via San Camillo de Lellis s.n.c., 01100 Viterbo, Italy
2CIRDER, University of Tuscia, Via Cavour 23, 01028 Orte, Italy

Received 21 August 2012; Accepted 1 November 2012

Academic Editor: Carlo Cattani

Copyright © 2013 Alvaro Marucci et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alvaro Marucci, Maurizio Carlini, Sonia Castellucci, and Andrea Cappuccini, “Energy Efficiency of a Greenhouse for the Conservation of Forestry Biodiversity,” Mathematical Problems in Engineering, vol. 2013, Article ID 768658, 7 pages, 2013. doi:10.1155/2013/768658